MAUDE Adverse Event Report: ALCON RESEARCH, LLC - HUNTINGTON CLAREON ASPHERIC UV ABSORBING IOL; INTRAOCULAR LENS

ALCON RESEARCH, LLC - HUNTINGTON CLAREON ASPHERIC UV ABSORBING IOL; INTRAOCULAR LENS
Model Number CC60WF
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Vitreous Floaters (1866); Blurred Vision (2137); Visual Impairment (2138); Diplopia/Double Vision (4802)
Date of Event 02/13/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The product was not returned for analysis; the lens remains implanted.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
A consumer reported that following intraocular lens (iol) implantation, the patient experienced difficulty with depth perception.The patient stated that the ground appeared uneven and that judging level surfaces (e.G., while raking the garden) was difficult.The patient also reported that their vision seemed to be worsening.Additional information has been requested but is not available at the time of this report.
 
Event or Problem Description
Additional information has been received and stated that the patient experienced blurry vision and cloudy vision.As per surgeon opinion the shadow from old stroke/trauma & visual field defect or shadow from the prominent posterior vitreous detachment (pvd).
 
Additional Manufacturer Narrative
The product was not returned.A device history record review and a non-conformance review of the reported lot number was conducted.The deviation review did not reveal any potential contributing factors to the reported complaint and all corresponding production release specifications defined in the device master record were met.The lens remains implanted.Each lens is subjected to a 100% assessment of the power and optical resolution during the manufacturing process in order to determine acceptability per the lens model and diopter.The surgeon has indicated the issue is not related to the lens.The provided neuro-ophthalmology report from 31-jul-2024 indicated the patient has a weiss ring that was causing intermittent metamorphopsia and clouding of vision.It was indicated that the patient was counseled that the visual symptoms are due to the weiss ring and partial pvd.On 04-feb-2026 the surgeon provided information that the issues were due to old stroke/trauma and visual field defect/shadow from prominent pvd noted in the pre-op exam on (b)(6) 2024.The patient was last seen (b)(6) 2025.The reporter was the patient.The manufacturer internal reference number is: (b)(4).

Brand Name
CLAREON ASPHERIC UV ABSORBING IOL
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
ALCON RESEARCH, LLC - HUNTINGTON
246 kyle lane
huntington WV 25702
Manufacturer (Section G)
ALCON RESEARCH, LLC - HUNTINGTON
246 kyle lane
huntington WV 25702
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key24469981
Report Number1119421-2026-00406
Device Sequence Number9581738
Product Code HQL
UDI-Device Identifier00380652396820
UDI-Public(01)00380652396820(17)261106(11)221108(10)15529918
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
P190018
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberCC60WF
Device Lot Number15529918
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/04/2026
Supplement Date Received by Manufacturer02/28/2026
Initial Report FDA Received Date02/27/2026
Supplement Report FDA Received Date03/17/2026
Date Device Manufactured11/08/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MONARCH II LOADING FORCEPS; MONARCH III IOL, CARTRIDGE D; MONARCH III IOL, INJECTOR; PROVISC OVD
Outcome Attributed to Adverse Event Other;
Patient Age82 YR
Patient SexMale